Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Adipex and bipolar disorder?

Anonymous
Posted by Anonymous
  • 2 Replies

Has anyone taken adipex along with bi polar medications? Does it cause a manic episode? My Dr wants to put me on it but I am unsure because I don't want it to counteract my bipolar medications. I take Seroquel which causes me to eat a lot. I've gained 30 lbs since I have been on it. I really need to the lose the weight and I've tried diets and everything it doesnt work.

Posted by Anonymous on Sep. 25, 2015 at 3:53 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-2):
mrswillie
by Ruby Member on Sep. 25, 2015 at 3:55 PM
Ask you doctor or pharmasist.
amje
by Maynard's Bitch on Sep. 25, 2015 at 4:11 PM
Your doctor didn't go over all this with you? You said he "wants to put me on it," so I suppose you'll go to another appointment so she or he can write you a prescription. Write out your list of questions before the appointment so you don't forget any; you have some important and legitimate concerns that need to be taken to your doctor for answers. Also check out prescription drug websites (Adipex's official site in particular), and read through patients' blogs for personal experiences. Your pharmacist can also give you some good information.
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)